Search the Community
2 results for tags: accutane red marks
Found 2 results
I'm currently in middle of an accutane cure(3 months of 6). This is also my second accutane treatment. Atm my face is fine, no acne at all. But a lot of red marks which I know will fade over time. I'm still curious if there is any treatment that i can use to speed up the healing? I can't use laser and AHA, but is there other options that eventually will help to fade these red marks, even if its a minor improvement?
So it's been a little over 5 weeks since I started. Really not much new since last time I updated on here. Have had a few active pimples in the last week. I can't help but to squeeze them if they have a head and then I am really bad about picking the scab and dry skin the follows. This leads to red marks and prolonged healing of skin. I know I shouldn't do it, but I just can't help myself! On a good note, my pores do seem to be smaller than when I began!